Erratum: “Necessary and sufficient conditions for continuity and the closability of linear operators” [Dokl. Akad. Nauk SSSR, 278, (1984), 6, 1289–1290]
Doklady Akademii Nauk, Tome 295 (1987) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a24,
author = {D. \`E. Allakhverdiev},
title = {Erratum: {{\textquotedblleft}Necessary} and sufficient conditions for continuity and the closability of linear operators{\textquotedblright} {[Dokl.} {Akad.} {Nauk} {SSSR,} 278, (1984), ~6, 1289{\textendash}1290]},
journal = {Doklady Akademii Nauk},
pages = {776},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a24/}
}
TY - JOUR AU - D. È. Allakhverdiev TI - Erratum: “Necessary and sufficient conditions for continuity and the closability of linear operators” [Dokl. Akad. Nauk SSSR, 278, (1984), 6, 1289–1290] JO - Doklady Akademii Nauk PY - 1987 SP - 776 VL - 295 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a24/ LA - ru ID - DAN_1987_295_4_a24 ER -
%0 Journal Article %A D. È. Allakhverdiev %T Erratum: “Necessary and sufficient conditions for continuity and the closability of linear operators” [Dokl. Akad. Nauk SSSR, 278, (1984), 6, 1289–1290] %J Doklady Akademii Nauk %D 1987 %P 776 %V 295 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a24/ %G ru %F DAN_1987_295_4_a24
D. È. Allakhverdiev. Erratum: “Necessary and sufficient conditions for continuity and the closability of linear operators” [Dokl. Akad. Nauk SSSR, 278, (1984), 6, 1289–1290]. Doklady Akademii Nauk, Tome 295 (1987) no. 4. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a24/